# SDR ASAA0843578

- Difficulty date: September 17, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654657959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TORQUE BOX BOTTOM STRINGER CORRODED.  REMOVED APU TORQUE BOX BOTTOM STRINGERS LOCATED DRILLED AND INSTALLED REPLACEMENT STRINGERS IAW B737 400 SRM 51 40 02 PG 2-5.
